# SDR C2XA07RI026

- Difficulty date: May 4, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 11,169 hours, 5,876 cycles
- Engine: Allsn AE3007A
- Engine time: 11,908 hours, 6,362 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 2496 - EWR - CREW REPORTED ENGINE NR 1 SMOKE COMING OUT FROM THE EXHAUST AND CONTINUING FOR 15 MINUTES AFTER SHUT DOWN ON TAXI IN.  EWR MX PERFORMED OPERATIONAL CHECK OF NR 1 ENGINE (HIGH POWER RUN) AND COULD NOT DUPLICATE THE PROBLEM.  ACFT WAS APPROVED TO RETURN TO SERVICE.
